# SDR QXEA9901659

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - MAIN CABIN DOOR EXCEEDINGLY HARD TO OPEN.  INSPECTED DOOR AND FOUND NO DISCREPANCIES.  LUBED STOPS.  CYCLED DOOR SEVERAL TIMES.  OPERATIONAL TEST CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS WERE REPLACED.
